# SDR ASAA2013040394962

- Difficulty date: April 3, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,373 hours, 26,351 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 652072370
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CUTOUT FRAME AT BS 492 AT STR 23R UPPER STRAP ON REVEAL WEB IS CORRODED.  ACFT GROUNDED.  REMOVED, FABRICATED AND INSTALLED STRAP IAW DWG NR 65-20723.
